On the variety generated by Murskii's algebra

Oates-Williams S. (1984) On the variety generated by Murskii's algebra. Algebra Universalis, 18 2: 175-177. doi:10.1007/BF01198526


Author Oates-Williams S.
Title On the variety generated by Murskii's algebra
Journal name Algebra Universalis   Check publisher's open access policy
ISSN 0002-5240
Publication date 1984
Sub-type Article (original research)
DOI 10.1007/BF01198526
Volume 18
Issue 2
Start page 175
End page 177
Total pages 3
Publisher Birkhäuser-Verlag
Subject 2602 Algebra and Number Theory
Abstract It is shown that the variety generated by Murskii's algebra contains uncountably many subvarieties.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 04:12:31 EST by System User